RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Vsemirnov Maxim Aleksandrovich

Statistics Math-Net.Ru
Total publications: 13 (10)
Cited articles: 8
Citations in Math-Net.Ru: 36
Presentations: 3

Number of views:
This page:1970
Abstract pages:3051
Full texts:981
References:158
Corresponding member of RAS
Candidate of physico-mathematical sciences (1998)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 08.10.1972
E-mail:
Website: http://logic.pdmi.ras.ru/~vsemir
Keywords: Diophantine equations, algorithms in number theory, combinatorial group theory, combinatorics.

Subject:

It was proved that there exists an infinite set of primes which coincides with the set of positive values of a polynomial in 8 integer-valued variables. Simple Diophantine representations of recurrent sequences of order 3 and 4 wee found. It was found for which $k$'s the triangle group $T(2,3,k)$ coincides with the projective image of the special unitary group $SU(2,R)$ over some ring $R$ of algebraic integers.

Biography

Graduated from St.Petersburg State University (department of higher algebra and number theory) in 1994. Completed post-graduate studies in Steklov Institute of Mathematics at St. Petersburg in 1997. I am a member of St. Petersburg Mathematical Society (since 1998). Elected as a member of its Council in 2001.
A member of the Council of St. Petersburg Mathematical Socoety (elected in 2001).

   
Main publications:
  1. Vsemirnov M., “The Woods–Erdős conjecture for polynomial rings”, Annals of Pure and Applied Logic, 113:1-3 (2002), 331–344  crossref  mathscinet  zmath
  2. Vsemirnov M., Mysovskikh V., Tamburini M. C., “Triangle groups as subgroups of unitary groups”, J. Algebra, 245:2 (2001), 562–583  crossref  mathscinet  zmath
  3. Vsemirnov M. A., “Beskonechnye mnozhestva prostykh chisel, dopuskayuschie diofantovy predstavleniya s vosemyu peremennymi”, Zapiski nauchnykh seminarov POMI, 220, 1995, 36–48  mathscinet  zmath
  4. Vsemirnov M. A., “Diofantovy predstavleniya lineinykh rekurrentnykh posledovatelnostei, I”, Zapiski nauchnykh seminarov POMI, 227, 1995, 52–60  mathscinet  zmath
  5. Vsemirnov M. A., “Diofantovy predstavleniya lineinykh rekurrentnykh posledovatelnostei, II”, Zapiski nauchnykh seminarov POMI, 241, 1997, 5–29  mathnet  mathscinet  zmath

http://www.mathnet.ru/eng/person11041
List of publications on Google Scholar
List of publications on ZentralBlatt
http://www.ams.org/mathscinet/search/author.html?return=viewitems&mrauthid=358152

Publications in Math-Net.Ru
1. On (2,3)-generation of matrix groups over the ring of integers
M. A. Vsemirnov
Algebra i Analiz, 19:6 (2007),  22–58
2. Is the group $\mathrm{SL}(6,\mathbb{Z})$ $(2,3)$-generated?
M. A. Vsemirnov
Zap. Nauchn. Sem. POMI, 330 (2006),  101–130
3. An upper bound for the contact number in dimension 9
M. A. Vsemirnov, M. G. Rzhevskii
Uspekhi Mat. Nauk, 57:5(347) (2002),  149–150
4. Two elementary proofs of the Fueter–Pólya theorem on pairing polynomials
M. A. Vsemirnov
Algebra i Analiz, 13:5 (2001),  1–15
5. Algorithms for SAT and upper bounds on their complexity
M. A. Vsemirnov, E. A. Hirsch, E. Ya. Dantsin, S. V. Ivanov
Zap. Nauchn. Sem. POMI, 277 (2001),  14–46
6. Diophantine representations of linear recurrent sequences. II
M. A. Vsemirnov
Zap. Nauchn. Sem. POMI, 241 (1997),  5–29
7. Macdonald identities and multidimensional theta-functions
M. A. Vsemirnov
Zap. Nauchn. Sem. POMI, 240 (1997),  67–77
8. Diophantine representations of linear recurrences. I
M. A. Vsemirnov
Zap. Nauchn. Sem. POMI, 227 (1995),  52–60
9. Infinite sets of primes, admitting Diophantine representations in eight variables
M. A. Vsemirnov
Zap. Nauchn. Sem. POMI, 220 (1995),  36–48
10. On a class of primality criteria
M. A. Vsemirnov
Mat. Zametki, 56:1 (1994),  146–148

11. To the anniversary of Sergei Vladimirovich Vostokov
D. G. Benua, M. V. Bondarko, N. A. Vavilov, M. A. Vsemirnov, A. I. Generalov, N. L. Gordeev, I. B. Zhukov, G. A. Leonov, B. B. Lur'e, I. A. Panin, A. L. Smirnov, I. B. Fesenko, A. V. Yakovlev
Algebra i Analiz, 27:6 (2015),  3–5
12. Nikolai Aleksandrovich Shanin (obituary)
M. A. Vsemirnov, È. A. Hirsch, D. Yu. Grigor'ev, G. V. Davydov, E. Ya. Dantsin, I. D. Zaslavskii, È. F. Karavaev, B. Yu. Konev, N. K. Kossovskii, V. A. Lifschitz, M. Margenstern, Yu. V. Matiyasevich, G. E. Mints, V. P. Orevkov, R. Pliuškevičius, A. O. Slisenko, S. V. Solov'ev, V. P. Chernov
Uspekhi Mat. Nauk, 68:4(412) (2013),  173–176
13. Nikolai Aleksandrovich Shanin (on his 80th birthday)
M. A. Vsemirnov, E. A. Hirsch, D. Yu. Grigor'ev, G. V. Davydov, E. Ya. Dantsin, A. A. Ivanov, B. Yu. Konev, V. A. Lifshits, Yu. V. Matiyasevich, G. E. Mints, V. P. Orevkov, A. O. Slisenko
Uspekhi Mat. Nauk, 56:3(339) (2001),  181–184

Presentations in Math-Net.Ru
1. Гурвицевы группы и гурвицевы образующие
M. A. Vsemirnov

June 15, 2016 11:20   
2. Diophantine coding and generalized Cantor polynomials
M. A. Vsemirnov
Traditional Christmas session MIAN-POMI, 2009 "Logic and Theoretical Computer Science"
December 17, 2009 11:45   
3. Hurwitz and (2,3)-generated matrix groups
M. A. Vsemirnov
General Mathematics Seminar of the St. Petersburg Division of Steklov Institute of Mathematics, Russian Academy of Sciences
February 12, 2007

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017